How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Robert Your Own Question
Dr. Robert
Dr. Robert, Doctor
Category: Medical
Satisfied Customers: 6680
Experience:  M.B.B.S, Experienced Family Physician
8493425
Type Your Medical Question Here...
Dr. Robert is online now

My blood pressure is high and I have been feeling shaky and

Resolved Question:

My blood pressure is high and I have been feeling shaky and chilly
Submitted: 3 years ago.
Category: Medical
Expert:  Dr. Robert replied 3 years ago.
Hello,
Welcome to justanswer.com and thank you for your question.
I am going to assist you with your question. First I need a little more information-

What is your blood pressure level at this time?
For how long are feeling dizziness?
Are you taking pills for high blood pressure regularly?
Do you suffer from severe emotional stress or anxiety issue?

Kind Regards,
Dr. Robert

Customer: replied 3 years ago.

My blood pressure was 160/102 this morning but I took nitromin spray as I had a pain and it is now 107/79.


Yes


No

Expert:  Dr. Robert replied 3 years ago.
Dear Customer, Thanks for providing quick additional information.
I can understand your concern.

Well, Nitromin spray contains glyceryl trinitrate and it makes the veins and arteries relax and widen. Further, it makes easier for the heart to pump blood around the body.

When systolic pressure is > 180 and/or diastolic pressure > 120 then it is called Hypertensive Urgency.
At this high blood pressure patient is at risk for serious complications like blood vessel rupture, swelling of the brain, and kidney failure.

Associated dizziness and shakiness is part of such high blood pressure.
Further dosage of medications- metoprolol and ramipril need to adjusted by your doctor.
Overactive thyroid may also cause such symptoms.

You should be seen by your doctor, as further clinical examination is necessary.
You need to Restrict salt intake .Drink plenty of water.Limit alcohol and avoid smoking.If you are overweight,then loose weight. Loosing weight is very important. Remain away from stress, practice yoga and meditation. Eat a healthy diet. Eat less fat and sodium.

I would recommend that you visit your primary doctor for evaluation and get it managed. Dosage of pills, for high blood pressure can be increased.
Please see your doctor and get it managed.

Please let me know how I can be of further assistance.
My goal is to provide you with excellent service – if you feel you have gotten anything less, please reply back, I am happy to address follow-up questions.















Dr. Robert and 5 other Medical Specialists are ready to help you

Related Medical Questions